Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why am i getting lower back pain after accident ?

I had an acident sleddin in December. Me and the sled fell 3ft into a ditch going about 20 mph down a mountain. I was knocked out of breath and couldn t move for 1.5minutes. My ribs smashed into my hips and I jared my lower back (I landed indian style on my tailbone in a sitting position). I have been having lower back pain since. It hurts to lift anything over 20lbs and after getting out of my vehicle I am left standing immobile for 30-40 seconds until i strighten my back and it posp in a few places. I have not been to a doctor yet and was trying to get an idea of what might have happened to my spine.
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
dear john.. get ur self examined as to the extent of the injury.. u can take arnica 200 one dose in the morning and second dose at night.. for 2 days n report..
its a homeoapthic medicine so safe,sure n faster results..
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor